Weighted Norm Inequalities for Multilinear Fourier Multipliers with Mixed Norm
Mai Fujita
Abstract and Applied Analysis, 2021, vol. 2021, 1-8
Abstract:
In this paper, weighted norm inequalities for multilinear Fourier multipliers satisfying Sobolev regularity with mixed norm are discussed. Our result can be understood as a generalization of the result by Fujita and Tomita by using the - based Sobolev space, with mixed norm.
Date: 2021
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2021/8289155.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2021/8289155.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:8289155
DOI: 10.1155/2021/8289155
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().